Alert archive / Tennessee / Tornado Warnings in 2024
Tornado Warning 14, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 27, 2024, 12:58 AM CDT for 5 counties in Tennessee. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2024, 12:58 AM CDT (05:58 UTC)
- Expired
- May 27, 2024, 1:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Chester County, TN, Hardeman County, TN, Hardin County, TN, Henderson County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 141 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:05 AM CDT | TSTM WND DMG | 1 Ssw Medon, TN | Several reports of trees and power lines down on Hwy 18 (around the 2300 blk) south of Medon to the Hardeman County line. Two of those are trees on houses (one unoccupied) in the same area. |
| May 27, 1:16 AM CDT | TSTM WND DMG | 2 Wsw Jacks Creek, TN | Tree down on Hwy 100 Between Jacks Creek and Henderson 2-3 Miles East. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 9:43 PM CDT | Tornado Watch | SPC | 7 hr |
| May 26, 10:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3524 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 18.6
The text
As transmitted.
158
WFUS54 KMEG 270558
TORMEG
TNC023-069-071-077-113-270645-
/O.NEW.KMEG.TO.W.0014.240527T0558Z-240527T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1258 AM CDT Mon May 27 2024
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Henderson County in west Tennessee...
North central Hardeman County in west Tennessee...
Northwestern Hardin County in west Tennessee...
Southern Madison County in west Tennessee...
Chester County in west Tennessee...
* Until 145 AM CDT.
* At 1258 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Mercer, or 9 miles northwest of Chickasaw
State Park, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jackson, Lexington, Henderson, Natchez Trace State Forest,
Chickasaw State Park, Sardis, Reagan, Mifflin, Bemis, Jacks Creek,
Darden, Cloverport, Scotts Hill, Saltillo, Milledgeville, Enville,
Medon, Neely, Pinson, and Westover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3563 8819 3563 8820 3561 8819 3556 8822
3555 8822 3553 8824 3542 8825 3539 8823
3538 8824 3540 8902 3559 8903 3577 8818
TIME...MOT...LOC 0558Z 267DEG 54KT 3551 8892
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AEH3 follow-up statements
067
WWUS54 KMEG 270611
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
111 AM CDT Mon May 27 2024
TNC069-270620-
/O.CAN.KMEG.TO.W.0014.000000T0000Z-240527T0645Z/
Hardeman TN-
111 AM CDT Mon May 27 2024
...THE TORNADO WARNING FOR NORTH CENTRAL HARDEMAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for west
Tennessee. A Tornado Watch also remains in effect until 400 AM CDT
for west Tennessee.
&&
LAT...LON 3563 8820 3561 8819 3553 8824 3542 8825
3539 8823 3538 8824 3540 8884 3543 8884
3543 8893 3561 8895 3577 8818
TIME...MOT...LOC 0610Z 267DEG 54KT 3552 8868
$$
TNC023-071-077-113-270645-
/O.CON.KMEG.TO.W.0014.000000T0000Z-240527T0645Z/
Henderson TN-Hardin TN-Madison TN-Chester TN-
111 AM CDT Mon May 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
HENDERSON...NORTHWESTERN HARDIN...SOUTHEASTERN MADISON AND CHESTER
COUNTIES...
At 110 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Henderson, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson, Lexington, Henderson, Natchez Trace State Forest, Chickasaw
State Park, Sardis, Bemis, Reagan, Jacks Creek, Darden, Mifflin,
Scotts Hill, Saltillo, Milledgeville, Enville, Medon, Pinson, Beech
Bluff, Westover, and Madison Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3563 8820 3561 8819 3553 8824 3542 8825
3539 8823 3538 8824 3540 8884 3543 8884
3543 8893 3561 8895 3577 8818
TIME...MOT...LOC 0610Z 267DEG 54KT 3552 8868
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AEH700
WWUS54 KMEG 270620
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
120 AM CDT Mon May 27 2024
TNC023-071-077-113-270645-
/O.CON.KMEG.TO.W.0014.000000T0000Z-240527T0645Z/
Henderson TN-Hardin TN-Madison TN-Chester TN-
120 AM CDT Mon May 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
HENDERSON...NORTHWESTERN HARDIN...SOUTHEASTERN MADISON AND CHESTER
COUNTIES...
At 120 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Jacks Creek, or 10 miles southwest of Lexington,
moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jackson, Lexington, Henderson, Natchez Trace State Forest, Sardis,
Reagan, Jacks Creek, Darden, Mifflin, Scotts Hill, Saltillo,
Milledgeville, Enville, Pinson, Beech Bluff, Madison Hall, Rock Hill,
Juno, Hinkle, and Roby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3563 8820 3561 8819 3553 8824 3542 8825
3539 8823 3538 8824 3540 8879 3544 8878
3549 8878 3564 8881 3577 8818
TIME...MOT...LOC 0620Z 267DEG 54KT 3553 8849
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AEH136
WWUS54 KMEG 270629
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
129 AM CDT Mon May 27 2024
TNC023-071-077-113-270645-
/O.CON.KMEG.TO.W.0014.000000T0000Z-240527T0645Z/
Henderson TN-Hardin TN-Madison TN-Chester TN-
129 AM CDT Mon May 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
HENDERSON...NORTHWESTERN HARDIN...EAST CENTRAL MADISON AND CENTRAL
CHESTER COUNTIES...
At 129 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Reagan, or 9 miles southeast of Lexington, moving
east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lexington, Henderson, Natchez Trace State Forest, Sardis, Reagan,
Jacks Creek, Darden, Mifflin, Scotts Hill, Saltillo, Milledgeville,
Enville, Beech Bluff, Rock Hill, Juno, Hinkle, Roby, Cabo, Middle
Fork, and Timberlake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3563 8820 3561 8819 3553 8824 3542 8825
3539 8823 3538 8824 3540 8871 3546 8865
3554 8865 3568 8864 3577 8818
TIME...MOT...LOC 0629Z 267DEG 54KT 3554 8832
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AEHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 27, 12:10 AM CDT, 48 minutes earlier.
Area forecast discussion, May 27, 12:10 AM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1210 AM CDT Mon May 27 2024
...New AVIATION...
.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 845 PM CDT Sun May 26 2024
Instability remains quite strong across the Mid-South as of 8 PM
with MLCAPE upwards of 3500-4500 J/kg ahead of the line of storms
marching across the Mid MS Valley. This instability will provide
ample fuel for additional thunderstorm development over northeast
AR and southeast MO over the next hour or two. This line of
storms will show an eastward motion but the additional storms
along the lower end of the front will keep areas farther south
toward I-40 in the primary risk area into the early morning hours.
We've seen some discrete supercells develop over southern IL and
western KY, and could yet see this in portions of West TN in the
next few hours. This will pose the primary threat for strong,
long-track tornadoes. The NQA-generated hodograph indicates
strong cyclonic curvature in the lowest 2 km with 0-1 km SRH of
338 m2/s2, which is quite strong and favorable for low-level
mesocyclones.
Damaging wind is likely within the main line of storms, as is
severe hail, but a few tornadoes are possible in this line. Given
the 0-3 km shear vector of 270 at 40-45 kts, any portions of the
QLCS that becomes roughly N-S oriented would have a potential for
mesovortex generation which could enhance the damaging
wind/tornado threat, especially given the significant 0-3 km CAPE
of 150+ in the warm sector. The severe threat will continue well
into the early morning hours.
MJ
&&
.SYNOPSIS...
Issued at 315 PM CDT Sun May 26 2024
One final round of strong to severe thunderstorms are expected
tonight before a period of drier weather is expected for the
upcoming work week. A few showers and thunderstorms are expected
Wednesday, mainly in north Mississippi, but much more widespread
storms return next weekend. Cooler temperatures are expected
Wednesday featuring highs around 80 degrees. Temperatures will
trend warmer Thursday into the weekend.
&&
.DISCUSSION...
(This evening through next Saturday)
Issued at 315 PM CDT Sun May 26 2024
Additional thunderstorms this afternoon look uncertain, but any
storms that do develop have a high potential to become severe.
Data from A Little Rock special sounding has increased confidence
that severe storms capable of strong tornadoes, very large hail,
and intense damaging winds are possible this afternoon and
continuing into the evening. The Storm Prediction Center has
upgraded northern portions of west Tennessee, far northeast
Arkansas and the Missouri Bootheel to a Tornado/Wind driven
Moderate Risk(level 4/5) in their Day 1 Convective Outlook.
A line of showers and thunderstorms associated with a cold front
is expected to traverse the Midsouth tonight. CAMS have been
inconsistent in how solid this line will be but timing has been
pretty solid. Expect the main threat from strong to severe
thunderstorms between 9 PM and 5 AM. Tornadoes, damaging wind,
large hail and flooding from heavy rain are all possible. The
threat of tornadoes should diminish through the night as
hodographs lengthen resulting in less pronounced low level shear.
However, as the line interacts with any outflow boundaries from
storms earlier today, or additional storms this afternoon, the
localized threat for a tornado could become enhanced.
A Flood watch remains in effect for the northern half
of the Midsouth through 7 AM. Portions of the Missouri bootheel
and west Tennessee along the Kentucky State Line where MRMS data
indicates 2-4 inches has already fallen will be most vulnerable
for additional flooding. Local amounts of rain in excess of 6
inches has likely fallen in this region prompting Flood and Flash
flood Warnings. Any additional rain has a high potential to
exacerbate ongoing flooding issues.
Surface high pressure will build in on Monday behind the overnight
line of storms. A few showers may still linger in north
Mississippi and along the Tennessee River around Sunrise tomorrow,
but Memorial Day looks dry across most of the Midsouth. Highs
Tomorrow and Tuesday are expected to be in the middle 80s to
around 90 degrees.
A low amplitude long wave trough will shift across the Upper and
Middle Mississippi River Valley late Tuesday into Wednesday along
with a cold front. A shortwave will track from southeast Oklahoma
into south Mississippi possibly helping to initiate a few showers
and thunderstorms in north Mississippi Wednesday. High
temperatures Wednesday are expected to be around 80 degrees.
Temperatures will trend warmer Thursday into next weekend with
highs back in the mid 80s by Sunday. More widespread showers and
thunderstorms are expected to return to the Midsouth next weekend.
30/Sirmon
&&
.AVIATION...
(06Z TAFS)
Issued at 1205 AM CDT Mon May 27 2024
Thunderstorms will be moving across much of the Mid-South
overnight. Behind the main line of thunderstorms, calmer weather
with VFR conditions and light west winds are expected on Monday.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 7 AM CDT this morning for ARZ009-018-026>028-
035-036-048.
MO...Flood Watch until 7 AM CDT this morning for MOZ113-115.
MS...None.
TN...Flood Watch until 7 AM CDT this morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...ARSIn the hours before
Special weather statement, May 27, 12:36 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
1236 AM CDT Mon May 27 2024
ARZ048-049-270600-
St. Francis AR-Lee AR-
1236 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LEE AND SOUTHEASTERN
ST. FRANCIS COUNTIES THROUGH 100 AM CDT...
At 1236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Haynes, or near Palestine, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Forrest City, Marianna, Hughes, Palestine, Moro, Haynes, Brickeys,
Cody, Kokomo, Oak Forest, Westor, Mud Lake, Soudan, Peters, Council,
Heustess, North Hughes, Diamond Woods, Ball Point, and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas...and northwestern Mississippi.
&&
LAT...LON 3496 9093 3502 9049 3498 9042 3489 9044
3489 9047 3488 9048 3486 9048 3483 9046
3480 9047 3474 9048 3474 9053 3477 9050
3480 9052 3480 9054 3479 9055 3475 9054
3480 9104
TIME...MOT...LOC 0536Z 273DEG 32KT 3488 9086
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MJSpecial weather statement, May 27, 12:38 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Memphis TN
1238 AM CDT Mon May 27 2024
MSZ001-002-008-TNZ088-089-270615-
Marshall MS-DeSoto MS-Tate MS-Fayette TN-Shelby TN-
1238 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT DESOTO...NORTHWESTERN
MARSHALL...NORTH CENTRAL TATE...SOUTHWESTERN FAYETTE AND SOUTHEASTERN
SHELBY COUNTIES THROUGH 115 AM CDT...
At 1238 AM CDT, Doppler radar was tracking a strong thunderstorm over
Southwest Memphis, or near T O Fuller State Park, moving east at 50
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bartlett, Southaven, Collierville, Germantown, Olive Branch, Horn
Lake, Hernando, T O Fuller State Park, Cordova, Memphis, Byhalia,
Walls, Lake Cormorant, Southwest Memphis, Lynchburg, Southeast
Memphis, Downtown Memphis, Lewisburg, Whitehaven, and Frayser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3503 9022 3503 9021 3504 9019 3505 9019
3512 9012 3512 9009 3513 9007 3515 9007
3516 9009 3525 8999 3511 8950 3472 8981
3491 9025 3495 9025 3497 9028
TIME...MOT...LOC 0538Z 285DEG 45KT 3504 9006
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchlessigerLocal storm report, May 27, 12:41 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1241 AM CDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM Tstm Wnd Dmg 6 S Big Sandy 36.15N 88.08W
05/26/2024 Benton TN Emergency Mngr
Trees down across Prince, Cedar and Church
roads.
&&
DNMSpecial weather statement, May 27, 12:42 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
1242 AM CDT Mon May 27 2024
TNZ003-004-020>022-050>052-054-055-270615-
Carroll TN-Henderson TN-Weakley TN-Madison TN-Benton TN-Crockett TN-
Decatur TN-Henry TN-Haywood TN-Gibson TN-
1242 AM CDT Mon May 27 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CROCKETT...
SOUTHEASTERN WEAKLEY...HENDERSON...GIBSON...WESTERN BENTON...
CARROLL...EAST CENTRAL HAYWOOD...NORTHERN MADISON...SOUTHERN HENRY
AND NORTHERN DECATUR COUNTIES THROUGH 115 AM CDT...
At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm near
Humboldt, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jackson, Humboldt, Milan, Lexington, McKenzie, Trenton, Huntingdon,
Camden, Natchez Trace State Park, Natchez Trace State Forest,
Fairview, Alamo, Bells, Parsons, Dyer, Three Way, Bruceton, Bradford,
Atwood, and Bargerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CDT for west
Tennessee. A Tornado Watch also remains in effect until 400 AM CDT
for west Tennessee.
&&
LAT...LON 3572 8803 3560 8803 3558 8917 3606 8901
3629 8811 3577 8798
TIME...MOT...LOC 0542Z 251DEG 34KT 3586 8886
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
AEHLocal storm report, May 27, 12:43 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1243 AM CDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM Tstm Wnd Dmg 5 NNE Big Sandy 36.30N 88.03W
05/26/2024 Benton TN Emergency Mngr
Trees down on Licks creek rd.
&&
DNMLocal storm report, May 27, 12:54 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1254 AM CDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM Tstm Wnd Dmg 4 SSE Puryear 36.39N 88.30W
05/26/2024 Henry TN Emergency Mngr
Tree down blocking the roadway in the 5700
block of Old Paris Murray Rd.
&&
DNMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:46 PM CDT | Special Weather Statement | MEG | Obion | 29 min |
| May 26, 10:52 PM CDT | Areal Flood Advisory | MEG | Henry, Lake, Obion, Weakley | 3 hr |
| May 26, 10:55 PM CDT | Special Weather Statement | MEG | Obion | 35 min |
| May 26, 11:30 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Dyer, Gibson, Henry and 3 more | 45 min |
| May 26, 11:33 PM CDT | Flash Flood Warning | MEG | Henry, Lake, Obion, Weakley | 3 hr |
| May 26, 11:33 PM CDT | Special Weather Statement | MEG | Lake | 27 min |
| May 26, 11:40 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 50 min |
| May 26, 11:54 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale | 28 min |
| May 27, 12:05 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 40 min |
| May 27, 12:13 AM CDT | Special Weather Statement | MEG | Crockett, Gibson | 32 min |
| May 27, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 39 min |
| May 27, 12:38 AM CDT | Special Weather Statement | MEG | Shelby | 37 min |
| May 27, 12:42 AM CDT | Special Weather Statement | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Madison | 33 min |
| May 27, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 45 min |
| May 27, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Crockett, Decatur, Gibson and 3 more | 52 min |
| May 27, 1:19 AM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 41 min |
| May 27, 1:26 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 64 min |
| May 27, 1:38 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Henderson | 35 min |
| May 27, 5:23 PM CDT | River Flood Warning | MEG | Obion, Weakley | 9 hr |
| May 27, 5:25 PM CDT | River Flood Advisory | MEG | Benton, Henry, Houston, Humphreys, Stewart | 21 hr |
Nearby
Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.